# SDR SWIA202401230015

- Difficulty date: December 15, 2023
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 47,417 hours, 40,692 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 625 S13r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD FS625.00, STRINGER 13 HAS A CRACKED ANGLE.   (C-CHECK RO 1/22/2024)   LOCATED, DRILLED AND INSTALLED NEW INTERCOSTAL ANGLE P/N 601-35012-52 AT FS625 / STGR 13R. REF: CRJ200 SRM 51-42-21 REV 39 DATED 07/20/2022  AND DWG 601-35012, REV: D. ALSO COMPLIED WITH 51-900-1003-SKY.
